# SDR AALA202411087166

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N452AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10784
- Aircraft time: 10,768 hours, 2,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WON'T ARM. MAINTENANCE FOUND L1 DOOR SLIDE DECORATIVE COVER NOT SECURED CORRECTLY AND RESECURED DECORATIVE COVER PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
